# SDR SIMA200231008

- Difficulty date: November 5, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING A IMBV INSPECTION, THE CARGO DOOR OPENING LOWER CENTER SILL WAS FOUND TO BE CORRODED BELOW SRM LIMITS.  REMOVED EXISTING CENTER SILL.  INSTALLED NEW SILL IAW EMB145 SRM, EMB SRM-145/1142 REV 19) CHAPTERS 51-20-01, 51-20-03, 51-40-04 AND 51-40-06.  (M)
